Skip navigation
Por favor, use este identificador para citar o enlazar este ítem: http://uvadoc.uva.es/handle/10324/25424
Título: Nonautonomous linear-quadratic dissipative control processes without uniform null controllability
Autor: Johnson, Russell
Novo, Sylvia
Núñez, Carmen
Obaya, Rafael
Año del Documento: 2017
Editorial: Springer
Descripción: Producción Científica
Documento Fuente: Journal of Dynamics and Differential Equations 29 (2017), 355-383.
Resumen: In this paper the dissipativity of a family of linear-quadratic control processes is studied. The application of the Pontryagin Maximum Principle to this problem gives rise to a family of linear Hamiltonian systems for which the existence of an exponential dichotomy is assumed, but no condition of controllability is imposed. As a consequence, some of the systems of this family could be abnormal. Sufficient conditions for the dissipativity of the processes are provided assuming the existence of global positive solutions of the Riccati equation induced by the family of linear Hamiltonian systems or by a convenient disconjugate perturbation of it.
Palabras Clave: Nonautonomous linear Hamiltonian systems
Linear-quadratic control system
dissipativity
abnormal system
rotation number
proper focal point
ISSN: 1040-7294
Revisión por Pares: SI
DOI: 10.1007/s10884-015-9495-1
Patrocinador: MEC-FEDER MTM2012-30860
JCYL VA118A12-1
Version del Editor: https://link.springer.com/article/10.1007%2Fs10884-015-9495-1
Idioma: eng
URI: http://uvadoc.uva.es/handle/10324/25424
Derechos: info:eu-repo/semantics/openAccess
Aparece en las colecciones:DEP51 - Artículos de revista

Ficheros en este ítem:
Fichero Descripción TamañoFormato 
JNNODissipative.pdf439,32 kBAdobe PDFVisualizar/Abrir


Este ítem está sujeto a una licencia Creative Commons Licencia Creative Commons Creative Commons

Comentarios
Universidad de Valladolid
Powered by MIT's. DSpace software, Version 5.5